Investigation of solutions of systems of two Briot and Bouquet equations in the presence of zero roots of a characteristic equation
Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 911-912
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_5_a30,
author = {T. K. Shemjakina and A. I. Yablonskii},
title = {Investigation of solutions of systems of two {Briot} and {Bouquet} equations in the presence of zero roots of a characteristic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {911--912},
year = {1982},
volume = {18},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_5_a30/}
}
TY - JOUR AU - T. K. Shemjakina AU - A. I. Yablonskii TI - Investigation of solutions of systems of two Briot and Bouquet equations in the presence of zero roots of a characteristic equation JO - Differencialʹnye uravneniâ PY - 1982 SP - 911 EP - 912 VL - 18 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_5_a30/ LA - ru ID - DE_1982_18_5_a30 ER -
%0 Journal Article %A T. K. Shemjakina %A A. I. Yablonskii %T Investigation of solutions of systems of two Briot and Bouquet equations in the presence of zero roots of a characteristic equation %J Differencialʹnye uravneniâ %D 1982 %P 911-912 %V 18 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1982_18_5_a30/ %G ru %F DE_1982_18_5_a30
T. K. Shemjakina; A. I. Yablonskii. Investigation of solutions of systems of two Briot and Bouquet equations in the presence of zero roots of a characteristic equation. Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 911-912. http://geodesic.mathdoc.fr/item/DE_1982_18_5_a30/